Hydroxy and head pressure

breane
breane Member Posts: 392
edited 28. Nov 2009, 14:42 in Living with Arthritis archive
Hi,After being on Hydroxy(plaquenil)for 5 months I've started geting a feeling of pressure in my head,mostly the left side.Not a headache as they are usually present all of the time whereas this feeling comes and goes throughout the day.The rheumy nurse told me it takes 3 months for Hydroxy to get into the system but then I read it takes 5-6 months so I' wondering if it's this med that's giving me this problem.Up until two weeks ago I had no problem since starting Hydroxy.Has anyone else had head pressure while taking this drug? Breane. :)

Comments

  • page35
    page35 Member Posts: 1,081
    edited 30. Nov -1, 00:00
    breane wrote:
    Hi,After being on Hydroxy(plaquenil)for 5 months I've started geting a feeling of pressure in my head,mostly the left side.Not a headache as they are usually present all of the time whereas this feeling comes and goes throughout the day.The rheumy nurse told me it takes 3 months for Hydroxy to get into the system but then I read it takes 5-6 months so I' wondering if it's this med that's giving me this problem.Up until two weeks ago I had no problem since starting Hydroxy.Has anyone else had head pressure while taking this drug? Breane. :)

    Hi Breane
    do your eyes feel funny? like blurry and bit dizzy?
    i took hydroxy 4 few months and felt like this so stopped them but i am still getting this, its like having a headache without the head pain. rheumy is sending me to eye doc. if its not my eyes they want to put me back on hydroxy (i take mxt too)
    like you this comes and goes.
    i wonder if its the RA?
    SORRY I HAVENT HELPED JUST ASKING MORE QUESTIONS, whoops had cap lock on :oops: :lol: :roll:
  • breane
    breane Member Posts: 392
    edited 30. Nov -1, 00:00
    Hi Page,Yes,I think it has affected my eyes.Although I've not had blurry vision,the eyes have had an achey feeling like you get when you have a bad cold.I had the eye test done when I first started on Hydroxy and that was OK. It's so strange as the head pressure seems to come and go,there one minute,gone the next then back again. :? I see the rheumy consultant Dec.22nd but perhaps will see my GP in the meantime.Perhaps the drug has only just started to get into my system.Also been getting a bit of stiffness in my neck so don't know if that's related. Breane. :)
  • page35
    page35 Member Posts: 1,081
    edited 30. Nov -1, 00:00
    hi again breane
    rhuemy didnt know what it is with me so sending me to eye doc.
    i had an eye test about a month ago and she said there was no crystal build up or whatever it is that goes with taking hydroxy, so who know what it is.
    i get afew strange things since having arthur so i blame him.
    good job im not a horse cos someone would have shot me by now. :lol:
    prob good idea to see your gp, hope it is something easy to fix and it goes away soon, please let me know.
    take care
    page x
  • frogmorton
    frogmorton Member Posts: 26,672
    edited 30. Nov -1, 00:00
    Hi Both
    I've been fine :oops:
    You do both describe the same thing don't you? Well it sounds similar any way.
    I only get migraines but I always have so I can't help - just sending some sympathy :)
    Love
    Toni x
    Love

    Toni xxx